MathSciNet Relay Station
MathSciNet bibliographic data
MR321355 68A20
Borodin, A. Computational complexity and the existence of complexity gaps. J. Assoc. Comput. Mach. 19 (1972), 158–174; corrigendum, ibid. 19 (1972), 576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement